# SDR IU62002F00019

- Difficulty date: July 18, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Make and model: Boeing 737-500
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: 654494713
- Condition: Cracked
- Location: Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING CRACKED AT RETRACT PORT.
